I was recently invovled with a women and used protection for both oral and vaginal sex. Two weeks later I began to feel a slight discomfort when I urinated and my testicles would flush red upon urination. I also feel a slight tugging sensation in my lower pelvis when I consume liquids, similar to a Bladder infection.
I have gone through a full round of STD tests, DNA probing for Gonorrhea and Chlamydia (negative), Syhpillis (negative) and Herpes (negative), I also ran an HIV and Hepatitis ABC tests which i knew were too early to be conclusive but did so to establish a baseline for the testing in the future. All were negative.
I have been treated with a cephalosporin shot and clamycin two pills a day for seven days) for the Gonorrhea and Chlamydia just as a precaution and I was put on a regimen of Ciprofloxin for 10 days for a possible epipdidimytis or prostitis infection.
After the treatments (two weeks) I retested for everything Bacterial in nature and, again, negative for everything. I did another urinalysis and WBC were not present, but there were 15-25 RBC in my urine. I bugged the doctor to treat me again with Zithromax for anything bacterial, and for a possible Trichomonaisis infection I am currently taking Flagll for the next seven days.
I have an appointment with a Urologist to double check everything that the GP might have missed but im getting even more worried and concerned that I might have picked something up because of the state of my symptoms and the fact that they havent subsided.
Should i be worried that i do indeed have an std that they are missing? My testicles are red from time to time throughout the day and still itch from time to time, and i feel the same sensation when I urinate and tugging feeling at my bladder when i consume water. I have been worried sick about this whole ordeal and think about it constantly, and my anxiety and stress levels are through the roof when i worry about future testing of HIV and Hepatitis. Could this be would is causing my urinary symptoms, or do I really have something that they are missing? When should i really really start to think that I am in real trouble here and what other testing can i do to be sure that im not infected with anything?
Initman- your comment is not appropriate and frankly not welcome either.
WS17- OK- thats certainly a whole lot of antibiotics (abx)!!! Geeeez! Id be really suprised if you are not sick from all that. I suggest drinking yogurt and taking lactobacillus or acidophilus to start increasing your body's normal flora. So it pretty much sounds like a bladder thing anyway (blood in urine, bladder discomfort). And after all those abx in your system, all the nornal flora (good bacteria that protects your body) on your testicles and everything else- bladder, skin, bladder, intestines, etc, have also been killed by the abx. Acidophilus and lactobacillus are good bacteria that can be found in yogurt or in capsules will help your body get back to nornal. Also, when the good flora are gone, yeast likes to grow! It could be possible that you have some type of yeast infection secondary to the abx. Do you have a white film on your tongue?
Besides, usually G/C should be pos before treating them- im disappointed in the doc who loaded you up with all sorts of abx when nothing was even pos...
What about a latex allergy? Does this happen every time you use a condom? Also look at your soap and laundry detergent. Did you try something you dont normally use?
Anyway-good job using protection!! Stay away from abx for a while... like a long while if you can help it, and if you cant find the acidophilus/ lactobacillus i can help you in the right direction. -peace
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.